The concomitants of spinors of type [3/2,1/2] in space-time

B. Dodds

Research output: Contribution to journalArticle

Abstract

Explicit forms for the concomitants which are bilinear in two spinors of type [3/2, 1/2] and the concomitants which are quadratic in a single spinor of type [3/2, 1/2] are obtained. The dual-tensors, where they exist, are also given. The concomitants of higher-order spinors can be obtained in an exactly similar manner. © 1973 Plenum Publishing Company Limited.

Original languageEnglish
Pages (from-to)241-251
Number of pages11
JournalInternational Journal of Theoretical Physics
Volume7
Issue number4
DOIs
Publication statusPublished - Jul 1973

Fingerprint Dive into the research topics of 'The concomitants of spinors of type [3/2,1/2] in space-time'. Together they form a unique fingerprint.

  • Cite this